# SDR WX0A2015040872521

- Difficulty date: April 5, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH WO 00250874, CRACK ON DOUBLER AT CANTED BULKHEAD PANEL STATION 1463 LONG PER REPAIR WITHIN 14 DAYS OR 84FH IAW 879 STS EA 20-2015-075.  ACCOMPLISHED REPAIR OF DOUBLER AT CANTATED BULK HEAD STATION 463 LONG  NR 3 IAW SRM 53-03.
